# SDR AALA201511309009

- Difficulty date: November 8, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112824202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON RAIL DUMMY BEAM, BETWEEN FRAME 12 & 16 AT Y503.2.  REPLACED RAIL DUMMY BEAM IAW SRM 51-72-11 & DWG D53110984.
